# SDR AALA20020718

- Difficulty date: May 17, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - FLT 823 - EN ROUTE MIA-LAX, JUST PRIOR TO LEVELING FORM A CLIMB TO FL390, RIGHT ENGINE EPR WENT TO FULL INDICATION RESULTING IN A LOSS OF RIGHT ENGINE POWER.  A DESCENT BACK TO FL350 WAS NECESSARY BECAUSE OF DECAYING AIRSPEED.  AT FL350, SAME PROBLEMS REMAINED WITH ENGINE MATCHING ENGINE INDICATORS.  RIGHT THROTTLE FOUR INCHES AHEAD OF LEFT THROTTLE DUE TO INABILITY TO GET NORMAL THRUST.  LANDED IN DFW WITHOUT INCIDENT.  ACCOMPLISHED MAINTENANCE CHECK MANUAL CARD 4228.  NO LEAKS FOUND.  ACCOMPLISHED BITE CHECK AND FOUND CODE 47.  REPLACED EPR TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
